# SDR HNAA2024051600414

- Difficulty date: April 10, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,320 hours, 41,592 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E031218 POSSIBLE CRACK ON RH WING RIB 21 UNDER ACCESS PANEL 651CB.  PERFORMED PERMANENT REPAIR TO CRACK ON R/H WING RIB 21 UNDER ACCESS PANEL 651CB IAW PIEDMONT EO1-57-24-0314, EMB 145 SRM 57-20-07, ITEM#4, FIGURE 203.
